VOL. 27 · NO. 2 | April, 1975
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 27 (2), (April, 1975)
No abstract available
Articles
J. MORROW, H. ROSSI
J. Math. Soc. Japan 27 (2), 167-183, (April, 1975) DOI: 10.2969/jmsj/02720167
KEYWORDS: 32J20
No abstract available
Yoshihiro KUBOKAWA
J. Math. Soc. Japan 27 (2), 184-193, (April, 1975) DOI: 10.2969/jmsj/02720184
KEYWORDS: 47A35, 28A65
No abstract available
Toshio NASU
J. Math. Soc. Japan 27 (2), 194-206, (April, 1975) DOI: 10.2969/jmsj/02720194
KEYWORDS: 53C20
No abstract available
Ryotaro SATO
J. Math. Soc. Japan 27 (2), 207-212, (April, 1975) DOI: 10.2969/jmsj/02720207
KEYWORDS: 47A35
No abstract available
Yatsuka NAKAMURA
J. Math. Soc. Japan 27 (2), 213-221, (April, 1975) DOI: 10.2969/jmsj/02720213
KEYWORDS: 94A15
No abstract available
Masahide KATO
J. Math. Soc. Japan 27 (2), 222-238, (April, 1975) DOI: 10.2969/jmsj/02720222
KEYWORDS: 32J15
No abstract available
Takashi SAKAI
J. Math. Soc. Japan 27 (2), 239-247, (April, 1975) DOI: 10.2969/jmsj/02720239
KEYWORDS: 58E10, 58H05, 53C20
No abstract available
Kazuhiko AOMOTO
J. Math. Soc. Japan 27 (2), 248-255, (April, 1975) DOI: 10.2969/jmsj/02720248
KEYWORDS: 32C40, 58A15, 32L10
No abstract available
Makoto HAYASHI
J. Math. Soc. Japan 27 (2), 256-257, (April, 1975) DOI: 10.2969/jmsj/02720256
KEYWORDS: 20D20
No abstract available
Ken-ichi YOSHIDA
J. Math. Soc. Japan 27 (2), 258-263, (April, 1975) DOI: 10.2969/jmsj/02720258
KEYWORDS: 13G05
No abstract available
Tadayoshi MIZUTANI
J. Math. Soc. Japan 27 (2), 264-280, (April, 1975) DOI: 10.2969/jmsj/02720264
KEYWORDS: 57D30
No abstract available
Akira KONO
J. Math. Soc. Japan 27 (2), 281-288, (April, 1975) DOI: 10.2969/jmsj/02720281
KEYWORDS: 55F40, 57F10
No abstract available
Makoto ISHIDA
J. Math. Soc. Japan 27 (2), 289-293, (April, 1975) DOI: 10.2969/jmsj/02720289
KEYWORDS: 12A40
No abstract available
Kyuya MASUDA
J. Math. Soc. Japan 27 (2), 294-327, (April, 1975) DOI: 10.2969/jmsj/02720294
KEYWORDS: 35Q10
No abstract available
Ramesh GANGOLLI, Garth WARNER
J. Math. Soc. Japan 27 (2), 328-343, (April, 1975) DOI: 10.2969/jmsj/02720328
KEYWORDS: 22E45, 10D20, 43A90
No abstract available
Back to Top